Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 57, Number 195

All articles in this issue are freely accessible.

Convergence estimates for product iterative methods with applications to domain decomposition
James H. Bramble, Joseph E. Pasciak, Jun Ping Wang and Jinchao Xu.
Math. Comp. 57 (1991), 1-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1090464
Convergence estimates for multigrid algorithms without regularity assumptions
James H. Bramble, Joseph E. Pasciak, Jun Ping Wang and Jinchao Xu.
Math. Comp. 57 (1991), 23-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079008
A globally uniformly convergent finite element method for a singularly perturbed elliptic problem in two dimensions
Eugene O’Riordan and Martin Stynes.
Math. Comp. 57 (1991), 47-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079029
A finite difference domain decomposition algorithm for numerical solution of the heat equation
Clint N. Dawson, Qiang Du and Todd F. Dupont.
Math. Comp. 57 (1991), 63-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079011
An adaptive finite element method for two-phase Stefan problems in two space dimensions. I. Stability and error estimates
R. H. Nochetto, M. Paolini and C. Verdi.
Math. Comp. 57 (1991), 73-108, S1
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079028
Pseudospectral method for the “good” Boussinesq equation
J. de Frutos, T. Ortega and J. M. Sanz-Serna.
Math. Comp. 57 (1991), 109-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079012
Analysis and finite element approximation of optimal control problems for the stationary Navier-Stokes equations with distributed and Neumann controls
M. D. Gunzburger, L. Hou and T. P. Svobodny.
Math. Comp. 57 (1991), 123-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079020
Absorbing boundary conditions for the linearized Euler equations in $2$-D
Dietmar Kröner.
Math. Comp. 57 (1991), 153-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079023
Convergence of finite difference schemes for conservation laws in several space dimensions: the corrected antidiffusive flux approach
Frédéric Coquel and Philippe LeFloch.
Math. Comp. 57 (1991), 169-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079010
On a generalization of the resolvent condition in the Kreiss matrix theorem
H. W. J. Lenferink and M. N. Spijker.
Math. Comp. 57 (1991), 211-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079025
On the use of stability regions in the numerical analysis of initial value problems
H. W. J. Lenferink and M. N. Spijker.
Math. Comp. 57 (1991), 221-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079026
A finite difference formula for the discretization of $d^{3}/dx^{3}$ on nonuniform grids
B. García-Archilla and J. M. Sanz-Serna.
Math. Comp. 57 (1991), 239-257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079016
Polytope volume computation
Jim Lawrence.
Math. Comp. 57 (1991), 259-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079024
Discrete least squares approximation by trigonometric polynomials
L. Reichel, G. S. Ammar and W. B. Gragg.
Math. Comp. 57 (1991), 273-289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079030
Shape-preserving $C^{2}$ cubic polynomial interpolating splines
J.-C. Fiorot and J. Tabka.
Math. Comp. 57 (1991), 291-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079015
The structure of multivariate superspline spaces of high degree
Peter Alfeld and Maritza Sirvent.
Math. Comp. 57 (1991), 299-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079007
A class of slowly convergent series and their summation by Gaussian quadrature
Walter Gautschi.
Math. Comp. 57 (1991), 309-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079017
On certain slowly convergent series occurring in plate contact problems
Walter Gautschi.
Math. Comp. 57 (1991), 325-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079018
On the reduction of rank-one Drinfel’d modules
David R. Hayes.
Math. Comp. 57 (1991), 339-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079021
Even positive definite unimodular quadratic forms over $Q(√3)$
David C. Hung.
Math. Comp. 57 (1991), 351-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079022
The $5$-modular representations of the Tits simple group in the principal block
Holger W. Gollan.
Math. Comp. 57 (1991), 369-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079019
Solving solvable quintics
D. S. Dummit.
Math. Comp. 57 (1991), 387-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079014
A classification of the cosets of the Reed-Muller code $\mathcal{R}(1,6)$
James A. Maiorana.
Math. Comp. 57 (1991), 403-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079027
Covering radius computations for binary cyclic codes
Randall Dougherty and Heeralal Janwa.
Math. Comp. 57 (1991), 415-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079013
A precise calculation of the Feigenbaum constants
Keith Briggs.
Math. Comp. 57 (1991), 435-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079009
Reviews and Descriptions of Tables and Books
Math. Comp. 57 (1991), 441-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions